# SDR EISA98245

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47066
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010020
- Condition: Discharged
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR EMERGENCY LIGHT ON SLIDE PACK INOP.  GENERATED FROM MAINTENANCE REPORT.  REMOVED AND REPLACED BATTERY PACK.  (M)
